Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

L-2 - L reduced-order filter design for T-S fuzzy stochastic discrete systems

Abstract : This paper investigates the problem of the L2 - L8 filtering for discrete- time Takagi- Sugeno fuzzy stochastic systems. The objective is to find new filter design conditions ensuring both the mean square asymptotic stability and prescribed L2 - L8 performance of the filtering error system. By means of a fuzzy Lypunov function and by introducing some slack variables through an appropriate use of the projection lemma, new analysis conditions of L2 - L8 performance are proposed. Then, the full and reduced- order L2 - L8 filter design conditions are proposed in Linear Matrix Inequality form. Finally, to illustrate the proposed approach, simulation and comparison with existing results in the literature are given.
Type de document :
Article dans une revue
Liste complète des métadonnées
Contributeur : Louise DESSAIVRE Connectez-vous pour contacter le contributeur
Soumis le : mercredi 6 avril 2022 - 18:57:14
Dernière modification le : mardi 30 août 2022 - 16:46:21




Taha Zoulagh, Bensalem Boukili, Abdelaziz Hmamed, Ahmed El Hajjaji. L-2 - L reduced-order filter design for T-S fuzzy stochastic discrete systems. International Journal of Systems Science, Taylor & Francis, 2018, 49 (10), pp.2061-2072. ⟨10.1080/00207721.2018.1483540⟩. ⟨hal-03633234⟩



Consultations de la notice